Couldn't find what you looking for?

TRY OUR SEARCH!

my mouth was very sore and my underneath my lips all raw i cant as much as drink a carbonated drink..i went to the doctor she said it was a yeast infection in my mouth caused by the steroids in my azthma inhaler advair.....been using advair for many years.....she prescribed me a gargle niactin itworked she told me not to use the advair for 12 days i didnt......i broke out in rashes on both arms i would assume from the niactin its said it was a reactioon u coud get im a very allergic person im in so much pain in the morning and can really only eat soups.....what do u think this could be??
if u want u can email me at ******
they also took blood work i havent gotton the results yet :'(

Loading...

I am on the computer as my mouth is sore and red and the inside of my lips and gums and checks are so very sore and painful. In researching it I noticed that the coxackie virus which usually causes these symptoms in young children can occassionally cause it in adults..and another symptom can be rash especially on hands and feet but I guess it may appear on arms..You should check with your doctor. If it is from a coxackie virus it is usually not dangerous and in about 10 days it will go away but you could be contagious to others for quite a while after symptoms go away. But again check with your doctor again.
Reply

Loading...